# SDR COMA0160256

- Difficulty date: February 17, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 1,256 hours, 1,151 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DURING APPROACH.  RESET THE FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
